MAUDE Adverse Event Report: BIOMERIEUX, INC. VITEK® REVEAL¿ SENSOR PANEL

BIOMERIEUX, INC. VITEK® REVEAL¿ SENSOR PANEL
Catalog Number 900-00002
Medical Device Problem Codes Unable to Obtain Readings (1516); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Intended use: the reveal ast system is an in-vitro diagnostic (ivd) automated system for antimicrobial susceptibility testing of organisms direct from positive blood culture.The reveal ast assays are indicated for susceptibility testing of specific pathogenic bacteria commonly associated with or causing bacteremia as well as bacterial isolates from other specimen types.Results are intended to be used in conjunction with gram stain, organism identification and other clinical laboratory findings.Issue description: a customer in spain notified biomérieux of ¿no ast results¿ issues in association with vitek® reveal¿ sensor panel (20 tests) (ref.900-00002, lot.2025-06-10) results are summarized below: 1.Ast__20250520_1311__r205__a1__lf there is no result for the antibiotics aztreonam, ceftolozane -tazobactam and imipenem.The sample is blood culture that was processed withing the next 2 hours after reported positive.The lot numbers are 101724gwa for the sensor and 2025-06-10 for the panel at the time of the global assessment, biomérieux global customer service did not get the data from the customer to determine the root cause of the issue.
 
Additional Manufacturer Narrative
The customer complaint associated with this mdr was initially documented against the vitek® reveal¿ sensor panel (20 tests) (ref.900-00002).This product is registered with fda under 510(k) k230675.During investigation of the reported event, it was subsequently determined the complaint was in fact related to vitek® reveal¿ gn01-ast (20 tests) - 900-00008.This product is an export-only product that is not registered with fda, and is not distributed in the united states.Therefore the event is not reportable to fda.This supplement report serves to close this record.

Brand Name
VITEK® REVEAL¿ SENSOR PANEL
Common Device Name
VITEK® REVEAL¿ SENSOR PANEL
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum rd
hazelwood MO 63042
Manufacturer (Section G)
BIOMERIEUX, INC.
595 anglum rd.
hazelwood MO 63042
Manufacturer Contact
céline lacroix-gimon
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key22307047
Report Number1950204-2025-00002
Device Sequence Number20817561
Product Code LON
UDI-Device Identifier00860007326929
UDI-Public00860007326929
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K230675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900-00002
Device Lot Number101724 GW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown